Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2002, Volume 42, Number 8, Pages 1246–1257 (Mi zvmmf1157)  

This article is cited in 2 scientific papers (total in 2 papers)

Relations between derivatives across a shock discontinuity

A. V. Omel'chenko

St. Petersburg State University, Department of Mathematics and Mechanics

Full text: PDF file (2283 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2002, 42:8, 1200–1211

Bibliographic databases:
UDC: 519.6:531.33
MSC: Primary 35L67; Secondary 35L50, 76N15, 82B40, 82D05
Received: 05.04.2001

Citation: A. V. Omel'chenko, “Relations between derivatives across a shock discontinuity”, Zh. Vychisl. Mat. Mat. Fiz., 42:8 (2002), 1246–1257; Comput. Math. Math. Phys., 42:8 (2002), 1200–1211

Citation in format AMSBIB
\Bibitem{Ome02}
\by A.~V.~Omel'chenko
\paper Relations between derivatives across a shock discontinuity
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2002
\vol 42
\issue 8
\pages 1246--1257
\mathnet{http://mi.mathnet.ru/zvmmf1157}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1945846}
\zmath{https://zbmath.org/?q=an:1056.35116}
\transl
\jour Comput. Math. Math. Phys.
\yr 2002
\vol 42
\issue 8
\pages 1200--1211


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1157
  • http://mi.mathnet.ru/eng/zvmmf/v42/i8/p1246

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Mamontov, “Silnye razryvy v 2-podmodelyakh klassa $E$ uravnenii gazovoi dinamiki”, Sib. zhurn. industr. matem., 7:3 (2004), 111–118  mathnet  mathscinet  zmath
    2. Silnikov M.V., Chernyshov M.V., Uskov V.N., “Analytical Solutions For Prandtl-Meyer Wave-Oblique Shock Overtaking Interaction”, Acta Astronaut., 99 (2014), 175–183  crossref  adsnasa  isi  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:132
    Full text:75
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021